# SDR SWAA2014052928455

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,168 hours, 55,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 6545800
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FRAME FWD UPPER SHROUD PNL WEB CRACKED.  REPAIRED WEB IAW SRM.
